A woman broke down in tears as she documented how the Covid jab has caused her skin to literally melt away from her face and body.
In a viral video posted to TikTok, the woman explained how her skin condition eczema was under control and localized to small spots on her body, but says it became devastating after she took the first two shots and a booster.
BYPASS THE CENSORS
Sign up to get unfiltered news delivered straight to your inbox.
“I had my eczema so well under control for 29 years that at that point I was not actively working with a dermatologist,” the woman declared.
Uri Geller Threatens To Nuke Russia Using Just His Psychic Powers
UN Declares Conspiracy Theorists "Public Enemy no.1"
Tesla’s Greatest Inventions Promised ‘Bright Future’ For Humanity Until the Elite Destroyed Them
Women Absorb And Retain DNA From Every Man They Have Sex With
Bill Gates Developing Vaccine That Spreads ‘Like a Virus’ To Vaccinate People Without Consent
The Globalist Elite Want Us To Start Eating Each Other
Deep Fake? Biden Goes 40 Seconds Without Blinking in Bizarre New Video
High-Ranking Ukrainian Officials Caught Splurging On Luxury Real Estate In Switzerland
‘Child Monkeypox Explosion’ Exposes Extent of Pedophilia Epidemic in U.S.
“But let me tell you this…after every vaccine shot – and I had three – my eczema got worse. And I’m not saying that the vaccine triggered my TSW [Topical Steroid Withdrawal] I think it was a full perfect storm clusterfuck of things that happened to me.”
Infowars.com reports: The woman says after dermatologists saw her eczema accelerating she was prescribed multiple medications, many of which are given to cancer patients.
“Fast-forward to January 2022 – I’ve gone full-blown TSW withdrawals. I was shaking cold, I couldn’t regulate my heat, I was oozing metallic liquid out of my skin, I was gaining weight even though I wasn’t eating,” the woman said.
She next pulled her shirt collar down to show the extent of her skin condition, which she said worsened after she’d eaten crispy cauliflower the night before.
At her wit’s end, the woman began sobbing after explaining she’d paid over $1,000 on a medication she didn’t need prior to her recent skin episode.
“I feel like my whole life’s been stripped from me. This is so freaking painful.”
“Anyone else notice this?? I was literally just following doctor’s orders, following the government mandates, and now this is my life.”
Despite the Covid vaccines being marketed as “safe and effective,” at least one study has suggested a causal correlation between Covid mRNA vaccines and temporary exacerbation of pre-existing eczema symptoms.
“The limitations of this study include the inability to establish causality,” researchers wrote, adding, “However, our cases show temporal association with other qualifying triggers and satisfy most criteria described in a causality assessment of an adverse event following immunization. Physicians are encouraged to monitor for possible cutaneous vaccine-related complications… and remain updated on national and international guidelines.”
As seen with other vaccine injuries, the woman’s suffering may have all been avoided had she been informed of the possible side effects, or contraindications beforehand.
Latest posts by Sean Adl-Tabatabai (see all)
- Donald Trump: ‘Next President Must Be Laser Focussed on Destroying the New World Order’ - August 7, 2022
- Steve Bannon: ‘We Must Abolish the Federal Reserve’ - August 7, 2022
- Grandmother Banned from Community Pool for Complaining about Pedophile Watching Little Girls Undress in Locker Room - August 7, 2022